# SDR CA960610015

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 1199
- Condition: Cracked
- Location: #5 Scallop
- Part time: 15,336 hours
- Component: Allied Signa, 216362036
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

(CAN)ON CLIMB, FIRE INDICATION ILLUMINATED, POWER LEVER RETARDED AND LIGHT EXTINGUISHED, FUEL MANIFOLD CRACKED AT THE #5 SCALLOP, CONFIRMED BY N D T 394 HOURS SINCE PREVIOUS N D TINSPECTION
